Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 127, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 26, 2015, 2:57 PM CDT for Adair County, Green County, Metcalfe County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2015, 2:57 PM CDT (19:57 UTC)
- Expired
- May 26, 2015, 3:15 PM CDT
- In force
- 18 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Green County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:33 PM CDT, 24 minutes earlier.
Area forecast discussion, May 26, 2:33 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT Tue May 26 2015 .SHORT TERM (Now through Wednesday Night)... Issued at 311 PM EDT Tue May 26 2015 Widespread showers and scattered thunderstorms have developed this afternoon ahead of a negatively tilted shortwave rotating up through the mid Mississippi River Valley. Atmosphere is moderately unstable, however mid level inversion evident on NAM soundings and verified by AMDAR is limiting updrafts above 15-20 K feet. Mid level lapse rates are expected to remain weak through the afternoon/evening. Showers and storms will continue to lift NNE as the entire focus shifts slowly east through the evening. Storms are already shutting off from the west as a subtle front moves through the region and subsidence behind the wave takes over. So, will hold onto categorical pops east of I-65 through around sunset. Expecting a pretty quiet overnight, although an isolated shower or storm may scoot along and north of the I-64 corridor around and just after Midnight. This would associated with another weaker PV anomaly scooting through the flow. Expect lows in the mid and upper 60s as SW winds stay up just a bit. There is some concern for fog potential given the moist low level airmass and lighter winds. However, stratocu deck has potential to develop which would be another limitng factor. Overall, confidence is too low to include mention at this time. Wednesday morning should start out mostly dry with any isolated to widely scattered showers (iso-storm) confinded to our far south and east. Our NW half of the CWA should stay dry through the morning and most of the afternoon, with partly cloudy skies and a steady SW wind. With decent heating, expect temps to rise into the low and mid 80s. By Wednesday afternoon, another disturbance passes through the SW flow and should be able to initiate scattered to numerous storms across our NW. Actually more impressed with isolated severe chances across southern IN tomorrow afternoon as atmposphere should be more unstable than today. Flow will still be weak, although just marginal enough for perhaps some organization. This wouldn't be a widespread threat, but a few instances of gusty winds or hail seem possible. Scattered showers and storms should hang around mainly across the northern CWA through the Wednesday evening hours with lows in the low and mid 60s. .LONG TERM (Thursday through Tuesday)... Issued at 310 PM EDT Tue May 26 2015 Wet. That's all you need to know about the extended forecast. OK, if not wet, then at least the chance of wet...for every 12-hour period through day 7. I will concede that for Thursday night the precip chances will only be down in the southeast part of our area (near Lake Cumberland), but otherwise, the forecast is a broken record. On the plus side, despite the persistent chance for rain, the chance for excessive rain, and severe weather, for that matter, do not look impressive. The overall upper air pattern through the period keeps an elongated positively tilted trof to our west, but close enough for the Ohio and Tennessee Valleys to receive showers or low-end thunderstorms as short waves ride through to the north. There are hints by the second half of the weekend into early next week of a trof digging down into the southern Mississippi Valley. This could give the area the best chance for significant convection, but this far out, it is only worthy of mention. Despite the persistent rain chances, the overall rainfall totals expected for the entire week are only on the order of 1.5 to 2.5 inches, so no widespread river or flooding issues are anticipated. Of course, the usual caveat of any individual storm being capable of producing isolated heavy rains still applies. Probability-wise, chances are only in the 30-50% range...not because it won't occur, but because when it rains, coverage will be spotty. As far as temperature go, highs will be in the 80s through Saturday, then in the upper 70s to lower 80s for the remainder of the period. Lows will be in the 60s. && .AVIATION (18Z TAF Update)... Updated 122 PM EDT Tue May 26 2015 Focus continues to be on thunderstorm coverage through the afternoon. Sct-Num coverage has developed in an unstable environment ahead of an upper disturbance. Expect on and off rounds through the afternoon. Ceilings will stay just above the VFR/MVFR threshold (outside of any t-storms) with a strong south wind between 15 and 20 mph, gusting up around 30 mph. Timing at SDF: Rounds of showers/T-storms between 2-7 PM. Brief MVFR or IFR Vis. Another round of VCTS around midnight possible. Timing at LEX: Rounds of showers/T-storms between 2-8 PM. Brief MVFR or IFR vis. Another round of VCTS after midnight possible. Timing at BWG: Rounds of showers/T-storms bewteen 2-5 PM EDT. Brief MVFR or IFR vis. Winds will subside toward sunset and models are suggesting that MVFR ceilings will be possible. Depending on how showers/storms evolve today, patchy fog could develop as well tonight if winds are calm. Forecast Confidence ====================== Ceilings: Medium Visibility: Medium Winds: High T-storm: Medium && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........BJS Long Term.........JBS Aviation..........BJS
Hazardous weather outlook, May 26, 2:57 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 357 PM EDT TUE MAY 26 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-272000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 357 PM EDT TUE MAY 26 2015 /257 PM CDT TUE MAY 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH AROUND SUNSET. HEAVY RAINFALL...GUSTY WINDS UP TO 45 MPH AND...OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. AN ISOLATED THUNDERSTORM WILL AGAIN BE POSSIBLE AROUND AND JUST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE WEDNESDAY AFTERNOON INTO THE EVENING IN AN UNSTABLE AIRMASS. SOME OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS...SOME HAIL...HEAVY RAINFALL... AND CLOUD TO GROUND LIGHTNING. SCATTERED STORMS ARE EXPECTED TO CONTINUE OFF AND ON THURSDAY THROUGH SUNDAY AS AN UNSETTLED WEATHER PATTERN CONTINUES. ANY STORM WILL BE CAPABLE OF FREQUENT LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/JBS
In the hours before
Special weather statement, May 26, 12:57 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT TUE MAY 26 2015
KYZ045-046-053-054-064-065-261825-
GREEN KY-LARUE KY-MARION KY-NELSON KY-TAYLOR KY-WASHINGTON KY-
157 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF GREENSBURG...AND MOVING
NORTHEAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GINSENG AND MAPLE...
ATTILLA AND GLEANINGS...
RAYWICK...
DANT AND SAINT FRANCIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3739 8566 3742 8565 3742 8567 3779 8552
3776 8531 3736 8553
TIME...MOT...LOC 1757Z 208DEG 34KT 3742 8559
JDGSpecial weather statement, May 26, 1:07 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
207 PM EDT TUE MAY 26 2015
INZ076-084-261835-
CRAWFORD IN-ORANGE IN-
207 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ENGLISH...AND MOVING NORTHEAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
ENGLISH...
PINE VALLEY AND YOUNGS CREEK...
CHAMBERSBURG AND REGO...
STAMPERS CREEK AND MAHAN CROSSING...
BROMER AND PUMPKIN CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3869 8631 3842 8632 3822 8647 3825 8657
3827 8657 3827 8662 3869 8649
TIME...MOT...LOC 1807Z 210DEG 34KT 3840 8649
JDGSpecial weather statement, May 26, 1:29 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT TUE MAY 26 2015
KYZ037-042-261900-
BOURBON KY-HARRISON KY-
229 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CYNTHIANA...AND MOVING NORTHEAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...PENNY SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
POINDEXTER AND BRECKINRIDGE...
ODDVILLE AND GARNETT...
VENUS AND KELAT...
CLAYSVILLE AND SUNRISE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3837 8419 3837 8418 3826 8427 3829 8444
3832 8444 3858 8431 3858 8421 3857 8419
3856 8420 3855 8416 3851 8418 3848 8415
3847 8411
TIME...MOT...LOC 1829Z 208DEG 29KT 3837 8432
JDGSpecial weather statement, May 26, 1:34 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
234 PM EDT TUE MAY 26 2015
INZ078-079-092-KYZ030-031-261905-
CLARK IN-JEFFERSON KY-JEFFERSON IN-OLDHAM KY-SCOTT IN-
234 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
40 MPH WINDS...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF PROSPECT...AND MOVING NORTHEAST
AT 40 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PROSPECT...
SCOTTSBURG...
JEFFERSONVILLE...
NEW MARKET AND OTISCO...
MARYSVILLE AND NABB...
LEXINGTON...
SWANVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 8.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
2 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3827 8558 3827 8578 3834 8578 3836 8576
3838 8579 3877 8583 3881 8580 3883 8573
3882 8570 3883 8568 3882 8563 3886 8561
3887 8552
TIME...MOT...LOC 1834Z 209DEG 34KT 3848 8566
JDGSpecial weather statement, May 26, 2:04 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT TUE MAY 26 2015
INZ079-092-KYZ031-032-261935-
CLARK IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-
304 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEDFORD...AND MOVING NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BEDFORD...
MADISON...
MILTON AND MONITOR...
BROOKSBURG AND RINGWALD...
MANVILLE AND CHINA...
CANAAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE.
STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE
UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3883 8520 3871 8523 3874 8526 3873 8532
3865 8525 3850 8529 3850 8531 3846 8535
3844 8533 3842 8533 3842 8546 3892 8549
3892 8521
TIME...MOT...LOC 1904Z 208DEG 35KT 3865 8536
JDGSpecial weather statement, May 26, 2:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT TUE MAY 26 2015
KYZ033-262000-
HENRY KY-
330 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND 40 MPH WINDS...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW CASTLE...AND MOVING NORTHEAST AT 40 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW CASTLE...
TURNERS STATION AND LACIE...
PORT ROYAL...
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3857 8507 3858 8504 3857 8501 3856 8500
3835 8520 3835 8527 3839 8531 3846 8534
3850 8531 3849 8528 3859 8517 3860 8508
TIME...MOT...LOC 1930Z 208DEG 37KT 3851 8519
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:15 PM CDT | Special Weather Statement | LMK | Mercer, Woodford | 30 min |
| May 26, 12:29 PM CDT | Special Weather Statement | LMK | Green, Metcalfe, Taylor | 31 min |
| May 26, 12:44 PM CDT | Special Weather Statement | LMK | Scott, Woodford | 31 min |
| May 26, 12:53 PM CDT | Special Weather Statement | LMK | Hardin | 32 min |
| May 26, 12:57 PM CDT | Special Weather Statement | LMK | Larue | 28 min |
| May 26, 1:29 PM CDT | Special Weather Statement | LMK | Harrison | 31 min |
| May 26, 2:04 PM CDT | Special Weather Statement | LMK | Trimble | 31 min |
| May 26, 2:30 PM CDT | Special Weather Statement | LMK | Henry | 30 min |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 19 min |
| May 26, 3:03 PM CDT | Special Weather Statement | LMK | Barren | 27 min |
| May 26, 3:22 PM CDT | Special Weather Statement | LMK | Adair | 33 min |
| May 26, 3:28 PM CDT | Special Weather Statement | LMK | Barren | 32 min |
| May 26, 3:38 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 15 min |
| May 26, 3:57 PM CDT | Special Weather Statement | LMK | Green, Marion, Taylor | 28 min |
| May 26, 4:36 PM CDT | Special Weather Statement | LMK | Boyle, Garrard | 29 min |
| May 26, 4:52 PM CDT | Special Weather Statement | LMK | Jessamine | 33 min |
| May 26, 4:58 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 32 min |
| May 26, 5:19 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette | 31 min |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 29 min |
| May 26, 5:57 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Madison, Nicholas | 28 min |
| May 26, 1:07 PM CDT | Special Weather Statement | LMK | Crawford, Orange | 28 min |
| May 26, 1:34 PM CDT | Special Weather Statement | LMK | Clark, Scott | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.